# SDR 9901059881

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTING IN FIRST CLASS SECTION INOPERATIVE.  MAINTENANCE REPLACED BATTERIES IN EMERGENCY LIGHT POWER SUPPLY, OPERATIONAL CHECK NORMAL.
